# SDR UALA2010081903049

- Difficulty date: August 19, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 48,042 hours, 5,676 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKE C/A ON NR4 FLAP TRACK FWD SUPPORT FITTING. IT IS DAMAGED IN 2 PLACES.   1ST PLACE OF DAMAGE IS ON OTBD SIDE BELOW FUSE PIN, 2ND IS ON OTBD SIDE ABOVE FUSE PIN.  BOTH AR EAS MARKED IN RED. BLENDED AFFECTED AREAS, LO OKED LIKE TOOL DAMAGE.  FINAL BLEND DIMENSIONS ARE AREA NR1 1.375" LONG BY .5" WIDE .0005" DEEP. AREA NR2 3" LONG BY 1.375" WIDE .0003\ DEEP.    EDDY CURRENT INSPECTION COMPLETED ON PTT 2092006. ROTO PEENED AREA PER GNMM & REIMED AREA. REINSTALLED FIX FAIRING PER MM.
